Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Staying positive
Joined
·
754 Posts
Discussion Starter · #1 ·
I'm recovering from a klonopin withdrawal. My doctor gave me remeron for insomnia but it gave me a rash, seroquel seemed to give me the same rash. My doctor prescribed me lunesta the Z drug for sleep. I'm not sure if this is ok since Z drugs and benzos are so similar.
 

·
taking a break from SAS
Joined
·
1,408 Posts
Lunesta could interfere with Klonopin withdrawal. You could try benadryl or some other antihistamine for sleep or have your doc. prescribe trazodone.
 

·
Registered
Joined
·
2,661 Posts
No, Lunesta will interfere with withdrawal.

Benadryl AKA diphenhydramine's normal minor heart palpitations may be exacerbated and very unpleasant (if not dangerous) in benzo withdrawal so I'd advise against it without consulting a doctor or at least someone with experience using it in w/d.

As usual, magnesium (preferably chelated e.g. glycinate) is the wonder-supplement of benzo w/d. It will help most symptoms, but also protect you from brain damage that likely results from excitotoxicity in w/d. Also consider supplementing zinc.

Try to get phenobarbital for the withdrawal. If not, go for gabapentin (Neurontin) or pregabalin (Lyrica). Trust me, these are godsends for this purpose. Other anti-convulsants/mood-stabilisers may also be useful, I have no idea.
 
1 - 3 of 3 Posts
Top